# SDR A6WA201441195

- Difficulty date: February 26, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 24,977 hours, 24,595 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENG OIL PRESS FLUCTUATIONS.  COMPLIED WITH QRH, WOULD NOT STABILIZE, AT FL320, & 10 PSI.  IAW WO 213775, R & R OF RT IDG CARBON SEAL, NOTED NO FLUCTUATIONS DURING ENG RUNS ON GND.
